MathSciNet Relay Station
MathSciNet bibliographic data
MR2058387 37F10 (32H50)
Bracci, Filippo; Molino, Laura The dynamics near quasi-parabolic fixed points of holomorphic diffeomorphisms in $\Bbb C^2$. Amer. J. Math. 126 (2004), no. 3, 671–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement